# SDR KCSA091025

- Difficulty date: March 15, 2009
- Submitted: March 15, 2009
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 102,820 hours, 28,778 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 1480 BULKHEAD FITTING BOLT HOLE ON INNER CHORD HAS A DEFECT INDICATION AT APPROX STR 32R.
